# SDR REXA2018030400175

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 29,216 hours, 26,533 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ABOUT ONE MINUTE AFTER RAISING GEAR.  MESSAGE WENT AWAY AFTER ONE SECOND.  NOSE GEAR INDICATION WHILE WARNING WAS POSTED. HAD AMBER DASHES,  AFTER MESSAGE WENT AWAY, ALL INDICATIONS NORMAL.  PERFORMED RIGGING OF THE PSEU PROXIMITY SENSOR 5O3,511,522,523.  RIGGED P503. IAW MOTR,  REMOVED AND REPLACED PSEU IAW AMM 32-61-01-00-801. POWER UP AND FUNCTIONAL TESTED GOOD.  PERFORMED GEAR EXTENSION AND RETRACTION OF GEARS IAW AMM 32-30-00.  NO ABNORMAL MESSAGES NOTED.
